# SDR DALA2022072905222

- Difficulty date: July 27, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N812NW
- Make and model: Airbus A330-323
- Aircraft serial: 0784
- Aircraft time: 68,104 hours, 9,053 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3312 4L DOOR WHEN ARMED SHOWS DISARMED ON FLIGHT ATTENDANT PANEL. CORRECTIVE ACTION: SERVICED 4L DOOR DAMPER PER A330 M/M 52-10. (2338671)
